# SDR SWIA971713

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT A SYSTEM GEAR LIGHT WOULD NOT EXTINGUISH, ON RETRACTION THE GEAR WOULD NOT COME DOWN,  HAD TO USE ELECTRIC OVERRIDE SWITCH.  REMOVED AND REPLACED RIGHT MLG A SYSTEM WIRING HARNESS PER MM 326101, CYCLED GEAR.
